# SDR DALA2024110710716

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT AREA, FROM UPPER TENSION BOLT IN INNER VERTICAL FLANGE LH SIDE. CORRECTIVE ACTION: REPLACEMENT OF FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT AREA PER A319 AMM 53-11. (0647781)
